# SDR HNAA2025012400070

- Difficulty date: January 23, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 43,864 hours, 39,264 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER E-1 START, SMOKE IN FLIGHT DECK AND CABIN. PULLED BOTH "T" HANDLES,(DID NOT BLOW BOTTLES), AND EVACUATED THROUGH PAX DOOR AND GALLEY DOOR. NO ABNORMAL ENGINE INDICATIONS.  FACT 24JAN25 02:57  CLT REMOVED PACK 1 ACM REF AMM 21-51-03 (SS) FACT  24JAN25  02:57  CLT  INSTALLED PACK 1 ACM AND R+R HEAT EXCHANGER IAW AMM 21-51-02 AND 21-51-03 23JAN25  15:41  CLT C/W FIM TASK 21-20-00-810-801-A STEPS 1-8. FOUND PACK 1 ACM SEIZED WITH BLADE FAILURE.   PERFORMED ENGINE RUN IAW MX OPS MANUAL. OPERATED PACK 1 ON SEPARATE BLEED SOURCES (ENG & APU) WITH NO DEFECTS NOTED.  ALL EMERGENCY EXITS PERFORMED AS DESIGNED
